RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 212–224 (Mi de9875)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems

V. N. Abrashin

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (2157 kB)

English version:
Differential Equations, 1999, 35:2, 211–224

Bibliographic databases:
UDC: 519.63
Received: 24.07.1997

Citation: V. N. Abrashin, “On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems”, Differ. Uravn., 35:2 (1999), 212–224; Differ. Equ., 35:2 (1999), 211–224

Citation in format AMSBIB
\Bibitem{Abr99}
\by V.~N.~Abrashin
\paper On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 212--224
\mathnet{http://mi.mathnet.ru/de9875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726404}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 211--224


Linking options:
  • http://mi.mathnet.ru/eng/de9875
  • http://mi.mathnet.ru/eng/de/v35/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Lyashko, E. M. Fedotov, “Correctness of double-layer multicomponent difference schemes for nonlinear hyperbolic equations”, Russian Math. (Iz. VUZ), 60:9 (2006), 47–54  mathnet  mathscinet
  • Number of views:
    This page:64
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019